Real Analysis Exchange

Abel Derivative and Abel Continuity

S. Mitra and S. N. Mukhopadhyay

Full-text: Open access


Abel derivative of order \(k\) is introduced and the first order Abel derivative is studied. Using Abel derivative some monotonicity results are obtained.

Article information

Real Anal. Exchange, Volume 38, Number 1 (2012), 63-78.

First available in Project Euclid: 29 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A24: Differentiation (functions of one variable): general theory, generalized derivatives, mean-value theorems [See also 28A15]
Secondary: 42A24: Summability and absolute summability of Fourier and trigonometric series

Abel summability Fourier series Abel continuity Abel derivative monotonicity


Mukhopadhyay, S. N.; Mitra, S. Abel Derivative and Abel Continuity. Real Anal. Exchange 38 (2012), no. 1, 63--78.

Export citation


  • R. Estrada and J. Vindas, A general integral, Dissertationes Math., 483 (2012), 1–49.
  • S. N. Mukhopadhyay, On the Abel summability of trigonometric series, J. London Math. Soc., (2)17 (1978), 87–96.
  • S. N. Mukhopadhyay, On the Abel limit of the terms of trigonometric series, J. London Math. Soc., (2)20 (1979), 319–326.
  • I. P. Natanson, Theory of functions of a real variable, Unger Publishing Co., New York, 1964.
  • S. J. Taylor, An integral of Perron's type defined with the help of trigonometric series, Quarterly J. Math., Oxford (2)6 (1955), 255–274.
  • B. S. Thomson, Symmetric properties of real functions, Marcel Dekker, Inc., 1994.
  • S. Verblunsky, On the theory of trigonometric series - I, Proc. London Math. Soc., (2)34 (1932), 441–456.
  • A. Zygmund, Trigonometric Series - I, II, Cambridge University Press, 1968.